It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Beth on September 01, 2000 at 16:15:46:

I am a 25 yr old student who has been dealing with student health since last October so if anyone can help me please do. I started seeing shadows after everything that moved in front of my face accompanied by the occasional dizzy spell. Well, I have been to student health repeatedly and they keep saying that it is normal and I know that it is not. I also occasionally will also see a green outline around objects and people. That also was normal. Well, in the begining of July I lost my vision for a few days and had a sever discharge out of both eyes so what does student health do give me a steroid to put in my eyes that the opthemologist said was way to strong and should have never been given to me. Needless to say it has almost been a year now since started seeing shadows and green outlines and I was just hoping that someone might be able to help me since student health refuses to give me a referral to a neurologist. Please help.

Follow Ups

All times are GMT -7. The time now is 01:29 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!